Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on groups of prime power exponent satisfying an Engel congruence

Author: Gerald Losey
Journal: Proc. Amer. Math. Soc. 15 (1964), 209-211
MSC: Primary 20.10
MathSciNet review: 0158932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, A contribution to the theory of groups of prime power order, Proc. London Math. Soc. 36 (1933), 29-95.
  • [2] G. Higman, On finite groups of exponent five, Proc. Cambridge Philos. Soc. 52 (1956), 381-390. MR 0081285 (18:377e)
  • [3] A. I. Kostrikin, On Burnside's problem, Dokl. Akad. Nauk SSSR 119 (1958), 1081-1084. (Russian) MR 0132101 (24:A1948)
  • [4] M. Lazard, Sur les groupes nilpotents et les anneaux de Lie, Ann. École Norm. Sup. (3) 71 (1954), 101-190. MR 0088496 (19:529b)
  • [5] H. Zassenhaus, Ein Verfahren, jeder endlichen p-Gruppe eine Lie-Ring mit der Charakteristik p zuzuordnen, Abh. Math. Sem. Hamburg Univ. 13 (1939), 200-207.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10

Additional Information

PII: S 0002-9939(1964)0158932-6
Article copyright: © Copyright 1964 American Mathematical Society